# SDR IXXA06SMN281S

- Difficulty date: August 11, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND NON STANDARD REPAIR AT BS 1400 BETWEEN LONGERON 31 RIGHT AND LONGERON 30 RIGHT.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  FABRICATED REPAIR DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1, DC-8 SRM 51-1-21, DC-8 NDT SPM PART 06-10-01-001, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, SEMAN DRAWING NUMBER ED 4303 DATED 08-03-06, AND SEMAN ENGINEERING ORDER NUMBER 2006665 DATE 08-15-06.  COMPLETED FAA FORM 8110-3 DATED 08-15-06.
